# SDR DL757952873

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IN ATLANTA, INSPECTION FOUND THE UPPER CAP OF FS 760 FLOORBEAM CORRODED AT LBL 20 RBL 20.  ACCOMPLISHED REPAIRS PER SRM 53-30-51 FIG 203.
